MAUDE Adverse Event Report: MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER

MEDTRONIC, INC. PROGRAMMING HEAD; PROGRAMMER, PACEMAKER
Model Number 2067
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2022
Type of Reportable Event Malfunction
Event or Problem Description
The radiofrequency head which was returned as an associate device subsequently tested out of specification during manufacturer's ass essment.There was no patient involvement.
 
Additional Manufacturer Narrative
Product analysis: it was determined on analysis that the radiofrequency (rf) head tested out of specification during testing as it was found that the cable was shorting and defective due to a break in the inner cores.This resulted in the associated programmer to be unable to power on.All found defective parts were replaced and all other identified issues were resolved.The device passed all final functional tests.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
PROGRAMMING HEAD
Common Device Name
PROGRAMMER, PACEMAKER
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
paula bixby
8200 coral sea st ne
mounds view, MN 55112
7635055378
MDR Report Key15444727
Report Number2182208-2022-02970
Device Sequence Number15335868
Product Code KRG
UDI-Device Identifier00613994362896
UDI-Public00613994362896
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P890003
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number2067
Device Catalogue Number2067
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/05/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2009
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
2090 PROGRAMMER
Patient SexUnknown